Article (Scientific journals)
Differentials on graph complexes
Khoroskhin, Anton; Willwacher, Thomas; Zivkovic, Marko
2017In Advances in Mathematics, 307, p. 1184-1214
Peer Reviewed verified by ORBi
 

Files


Full Text
1-s2.0-S0001870816316759-main.pdf
Publisher postprint (563.22 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Graph complexes
Abstract :
[en] We study the cohomology of complexes of ordinary (non-decorated) graphs, introduced by M. Kontsevich. We construct spectral sequences converging to zero whose first page contains the graph cohomology. In particular, these spectral sequences may be used to show the existence of an infinite series of previously unknown and provably non-trivial cohomology classes, and put constraints on the structure of the graph cohomology as a whole.
Disciplines :
Mathematics
Author, co-author :
Khoroskhin, Anton;  National Research University Higher School of Economics Moscow
Willwacher, Thomas;  Eidgenössische Technische Hochschule Zürich - ETH > Department of Mathematics
Zivkovic, Marko ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
Differentials on graph complexes
Publication date :
February 2017
Journal title :
Advances in Mathematics
ISSN :
1090-2082
Publisher :
Academic Press, San Diego, United States - California
Volume :
307
Pages :
1184-1214
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 25 April 2017

Statistics


Number of views
128 (14 by Unilu)
Number of downloads
2 (2 by Unilu)

Bibliography


Similar publications



Contact ORBilu